# SDR CALA9701774

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Door Pan
- Condition: Worn
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 15 EACH ELONGATED FASTENER HOLES ON APB UPPER DOOR PAN.  THE HOLES WERE REAMED FOR SECOND OVERSIZE HILOCK IAW SRM 51-30-5.
